| Model Number |
US3513068 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Occlusion (1984); Vascular Dissection (3160)
| Date of Event |
10/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.Medical records were received and the review and investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through the results of a clinical trial that during an angioplasty procedure with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter, vessel dissection was identified after three inflations in the left superficial femoral artery.Reportedly, the dissection was treated with a drug eluting stent.The event was considered to be resolved.The subject was discharged one day after the index procedure.
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned, but medical records were provided.Based on the medical records, dissection following the use of a balloon can be confirmed, but determined to be unrelated to the device.Therefore the investigation is inconclusive, as the provided evidence does not confirm an alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 02/2020), (manufacturing date: 03/2018).
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned, but medical records were provided.Based on the medical records, dissection following the use of a balloon can be confirmed, but determined to be unrelated to the device.Therefore the investigation is inconclusive, as the provided evidence does not confirm an alleged deficiency with the device.No medical records were provided with the updated information regarding occlusion.Therefore, the investigation is inconclusive for the reported occlusion, as there was no provided evidence to confirm an alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiration date: 02/2020).
Event or Problem Description
It was reported through the results of a clinical trial that during an angioplasty procedure with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter, vessel dissection was identified after three inflations in the left superficial femoral artery.Reportedly, the dissection was treated with a drug eluting stent.The event was considered to be resolved.The subject was discharged one day after the index procedure.New information: it was reported that during 6-month follow up, stenosis was identified via imaging.